# SDR R61A20110365

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 19,423 hours, 14,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: MS20470AD54
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FRAME 14 CROSSBEAM CORRORED ON THE UPPER RT FLANGE.  MX REMOVED CORROSION BY DRILLING THROUGH WITH A NR 21 DRILL AND FILLING HOLE WITH A PROTRUDING HEAD RIVET IAW EMB 170 SRM 53-10-10 P/N MS20470AD-5-4.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
